Alert archive / Missouri / Areal Flood Warnings in 2021
Areal Flood Warning 52, NWS Springfield, MO
NWS Springfield, MO issued this areal flood warning at May 27, 2021, 6:25 PM CDT for 8 counties in Missouri. It was in force for 15 hr. 60 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2021, 6:25 PM CDT (23:25 UTC)
- Expired
- May 28, 2021, 9:45 AM CDT
- In force
- 15 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Laclede County, MO, Polk County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 8:32 PM CDT | FLOOD | 3 Ese Morgan, MO | STATE HIGHWAY J IS CLOSED DUE TO FLOODING AT PARKS CREEK. |
| May 28, 5:50 AM CDT | HEAVY RAIN 2.1 | 1 Wnw Cave Springs, MO | COCORAHS STATION MO GR 75 WALNUT GROVE 5.2 SE. |
| May 28, 5:50 AM CDT | HEAVY RAIN 2.1 | 1 Wnw Cave Springs, MO | COCORAHS STATION MO-GR-75 WALNUT GROVE 5.2 SE. |
| May 28, 6:13 AM CDT | HEAVY RAIN 1.82 | 2 Sw Billings, MO | CO OP OBSERVER STATION BLNM7 1 SW BILLINGS. |
| May 28, 6:13 AM CDT | HEAVY RAIN 1.82 | 2 Sw Billings, MO | CO-OP OBSERVER STATION BLNM7 1 SW BILLINGS. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.37 | 3 Nw Morrisville, MO | COCORAHS STATION MO PL 21 ALDRICH 5.0 ESE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.37 | 3 Nw Morrisville, MO | COCORAHS STATION MO-PL-21 ALDRICH 5.0 ESE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.4 | 3 S Flemington, MO | COCORAHS STATION MO PL 30 FLEMINGTON 2.6 S. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.4 | 3 S Flemington, MO | COCORAHS STATION MO-PL-30 FLEMINGTON 2.6 S. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.44 | 4 Ne Elkton, MO | COCORAHS STATION MO HC 16 WHEATLAND 3.9 SSE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.44 | 4 Ne Elkton, MO | COCORAHS STATION MO-HC-16 WHEATLAND 3.9 SSE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.47 | 1 Ese Republic, MO | COCORAHS STATION MO GR 26 REPUBLIC 0.8 ESE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.47 | 1 Ese Republic, MO | COCORAHS STATION MO-GR-26 REPUBLIC 0.8 ESE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.49 | 4 W Sleeper, MO | COCORAHS STATION MO LD 29 LEBANON 6.3 N. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.49 | 4 W Sleeper, MO | COCORAHS STATION MO-LD-29 LEBANON 6.3 N. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.61 | 1 Sse Springfield, MO | COCORAHS STATION MO GR 100 SPRINGFIELD 1.0 SSE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.61 | 1 Sse Springfield, MO | COCORAHS STATION MO-GR-100 SPRINGFIELD 1.0 SSE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.61 | 2 Nnw Dunnegan, MO | COCORAHS STATION MO PL 14 DUNNEGAN 2.4 NNW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.61 | 2 Nnw Dunnegan, MO | COCORAHS STATION MO-PL-14 DUNNEGAN 2.4 NNW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.61 | 3 E Battlefield, MO | COCORAHS STATION MO GR 48 BATTLEFIELD 3.3 E. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.61 | 3 E Battlefield, MO | COCORAHS STATION MO-GR-48 BATTLEFIELD 3.3 E. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.65 | 1 Ene Springfield, MO | COCORAHS STATION MO GR 27 SPRINGFIELD 0.7 ENE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.65 | 1 Ene Springfield, MO | COCORAHS STATION MO-GR-27 SPRINGFIELD 0.7 ENE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.72 | 3 Ne Battlefield, MO | COCORAHS STATION MO GR 74 SPRINGFIELD 4.0 SW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.72 | 3 Ne Battlefield, MO | COCORAHS STATION MO-GR-74 SPRINGFIELD 4.0 SW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.82 | 1 Se Marshfield, MO | COCORAHS STATION MO WB 7 MARSHFIELD 0.9 SE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.82 | 1 Se Marshfield, MO | COCORAHS STATION MO-WB-7 MARSHFIELD 0.9 SE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.88 | 1 Ne Galloway, MO | COCORAHS STATION MO GR 52 SPRINGFIELD 4.9 SE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.88 | 1 Ne Galloway, MO | COCORAHS STATION MO-GR-52 SPRINGFIELD 4.9 SE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.9 | 3 E Long Lane, MO | COCORAHS STATION MO LD 26 PHILLIPSBURG 5.0 NW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.9 | 3 E Long Lane, MO | COCORAHS STATION MO-LD-26 PHILLIPSBURG 5.0 NW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.98 | 2 Ese Rogersville, MO | COCORAHS STATION MO WB 31 ROGERSVILLE 2.5 E. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.98 | 2 Ese Rogersville, MO | COCORAHS STATION MO-WB-31 ROGERSVILLE 2.5 E. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.98 | Half Way, MO | COCORAHS STATION MO PL 33 HALF WAY 0.8 WNW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 1.98 | Half Way, MO | COCORAHS STATION MO-PL-33 HALF WAY 0.8 WNW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2 | 2 Ne Bolivar, MO | COCORAHS STATION MO PL 24 BOLIVAR 2.7 NE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2 | 2 Ne Bolivar, MO | COCORAHS STATION MO-PL-24 BOLIVAR 2.7 NE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.06 | 2 N Galloway, MO | COCORAHS STATION MO GR 117 SPRINGFIELD 3.6 SE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.06 | 2 N Galloway, MO | COCORAHS STATION MO-GR-117 SPRINGFIELD 3.6 SE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.16 | 3 Sw Strafford, MO | COCORAHS STATION MO GR 109 STRAFFORD 2.7 SW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.16 | 3 Sw Strafford, MO | COCORAHS STATION MO-GR-109 STRAFFORD 2.7 SW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.26 | 1 E Bolivar, MO | COCORAHS STATION MO FSA 167 BOLIVAR 1.0 ENE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.26 | 1 E Bolivar, MO | COCORAHS STATION MO-FSA-167 BOLIVAR 1.0 ENE. |
| May 28, 7:30 AM CDT | HEAVY RAIN 1.78 | 4 Wsw Bassville, MO | COCORAHS STATION MO GR 58 FAIR GROVE 4.7 SSW. |
| May 28, 7:30 AM CDT | HEAVY RAIN 1.78 | 4 Wsw Bassville, MO | COCORAHS STATION MO-GR-58 FAIR GROVE 4.7 SSW. |
| May 28, 7:37 AM CDT | HEAVY RAIN 2 | Hartville, MO | CO OP OBSERVER STATION HRTM7 HARTVILLE COOP. |
| May 28, 7:37 AM CDT | HEAVY RAIN 2 | Hartville, MO | CO-OP OBSERVER STATION HRTM7 HARTVILLE COOP. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.15 | 4 S Ash Grove, MO | CO OP OBSERVER STATION ASGM7 4 S ASH GROVE COOP. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.15 | 4 S Ash Grove, MO | CO-OP OBSERVER STATION ASGM7 4 S ASH GROVE COOP. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.4 | 3 S Hermitage, MO | CO OP OBSERVER STATION HRMM7 POMME DE TERRE DAM. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.4 | 3 S Hermitage, MO | CO-OP OBSERVER STATION HRMM7 POMME DE TERRE DAM. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.57 | 1 Se Republic, MO | COCORAHS STATION MO GR 105 REPUBLIC 0.8 SE. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.57 | 1 Se Republic, MO | COCORAHS STATION MO-GR-105 REPUBLIC 0.8 SE. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.86 | 1 Nnw Goodson, MO | COCORAHS STATION MO PL 19 GOODSON 0.5 NNW. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.86 | 1 Nnw Goodson, MO | COCORAHS STATION MO-PL-19 GOODSON 0.5 NNW. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.92 | 2 Ene Battlefield, MO | COCORAHS STATION MO GR 49 SPRINGFIELD 5.5 SSW. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.92 | 2 Ene Battlefield, MO | COCORAHS STATION MO-GR-49 SPRINGFIELD 5.5 SSW. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.97 | 1 Ene Fair Play, MO | COCORAHS STATION MO PL 8 FAIR PLAY 1.3 E. |
| May 28, 8:00 AM CDT | HEAVY RAIN 1.97 | 1 Ene Fair Play, MO | COCORAHS STATION MO-PL-8 FAIR PLAY 1.3 E. |
| May 28, 8:04 AM CDT | HEAVY RAIN 1.24 | 3 Nne Urbana, MO | COCORAHS STATION MO DL 10 URBANA 2.7 NNE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
025
WGUS43 KSGF 272325
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
625 PM CDT Thu May 27 2021
MOC043-059-077-085-105-167-225-229-281445-
/O.NEW.KSGF.FA.W.0052.210527T2325Z-210528T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian MO-Dallas MO-Greene MO-Hickory MO-Laclede MO-Polk MO-
Webster MO-Wright MO-
625 PM CDT Thu May 27 2021
The National Weather Service in Springfield has issued a
* Flood Warning for...
Southern Hickory County in central Missouri...
Northwestern Christian County in southwestern Missouri...
Dallas County in southwestern Missouri...
Greene County in southwestern Missouri...
Laclede County in southwestern Missouri...
Polk County in southwestern Missouri...
Webster County in southwestern Missouri...
Wright County in southwestern Missouri...
* Until 945 AM CDT Friday.
* At 625 PM CDT, The Department of Transportation reported flooding
from previous heavy rain in the warned area. Between 1 and 3
inches of rain have fallen. Additional rainfall amounts up to 1
inch are possible
* Some locations that will experience flooding include...
Springfield, Nixa, Ozark, western Fort Leonard Wood, Republic,
Lebanon, Bolivar and Marshfield.
This includes the following low water crossings...
Route C north of Buffalo at Lindley Creek, Route CC west of Fair
Grove at The Pomme De Terre River, Route H just north of Pleasant
Hope, Route E north of Highway 38 at The Gasconade River and Route
AA at The Pomme de Terre east of Bolivar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3774 9361 3783 9363 3783 9357 3791 9357
3794 9324 3798 9307 3790 9307 3789 9262
3784 9260 3780 9255 3783 9249 3782 9245
3786 9241 3771 9241 3765 9225 3706 9225
3709 9306 3699 9333 3700 9361
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at May 27, 4:08 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 27, 4:08 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
408 PM CDT Thu May 27 2021
.SHORT TERM...(This evening through Friday)
Issued at 344 PM CDT Thu May 27 2021
Widespread storm activity has occurred through the afternoon as a
relatively uncapped airmass interacted with an outflow boundary
from overnight storms over eastern KS and central Missouri. This
boundary has gradually shifted southward through late afternoon.
Several reports of wind damage were received mainly earlier this
afternoon and a severe thunderstorm watch remains in effect until
7 pm along and south of I-44.
Storms are currently training from west to east along the ouflow
boundary along the Arkansas border and leading to flooding of low
areas including low water crossings. MODOT traveler map is showing
some road closures along and south of Highway 60. A flash flood
watch will remain in effect for pretty much the same area as the
severe thunderstorm watch, but will keep it going until 1 AM.
The main cold front will move across the area this evening
bringing an end to storms from west to east tonight. High pressure
will build into the region on Friday with afternoon highs expected
to rise only into the 60s. Expect some clouds to linger through
the morning before clearing in the afternoon with the passage of
the upper level trough.
.LONG TERM...(Friday Night through Thursday)
Issued at 344 PM CDT Thu May 27 2021
After dry and cool conditions through Saturday, there will be
some potential for showers and storms by Sunday night and Monday
as an upper trough digs southward across the southwest US and
increases moisture return over the southern and central Plains. At
this time it doesn't look like anything too strong but will see
several disturbances move across the region through late in the
week.
Temperatures will remain cooler than normal through much of the
upcoming week with highs in the 60s and 70s and lows in the 40s
through the weekend and in the 50s during the workweek.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 113 PM CDT Thu May 27 2021
Strong to severe storms with heavy rainfall will intermittently
impact the southwest MO airports for the next several hours, so
have included some tempo thunder with wind gusts to 45 knots and
heavy rainfall. May need to extend into early evening if storms
continue to train along Highway 60. Most storms should end by
around 06z as a cold front moves across the area, with mainly IFR
or MVFR ceilings lingering through the morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 1 AM CDT Friday for MOZ082-088-090>097-
101>105.
KS...Flash Flood Watch until 1 AM CDT Friday for KSZ101.
&&
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...TerryHazardous weather outlook, May 27, 4:50 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 450 PM CDT Thu May 27 2021 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 450 PM CDT Thu May 27 2021 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited hail risk. Elevated thunderstorm wind damage risk. Significant flooding risk. Significant lightning risk. DISCUSSION... Strong to isolated severe thunderstorms will continue into this evening as they continue to interact with an unstable airmass over the region. The strongest storms will have the potential to produce damaging wind gusts up to 70 mph, large hail and torrential rainfall. Multiple rounds of heavy rainfall already today have lead to many reports of flooding across areas along and south of I-44. Additional rainfall is expected through this evening and into tonight. This will bring the continued potential for flash flooding. Some locations may see significant rises on rivers and streams resulting in rapid rises on low water crossing and bridges, especially across areas of far southwestern and southern Missouri. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and storms are expected once again from Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation remains needed into tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, May 27, 4:13 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 4 WNW AVA 36.97N 92.73W
05/27/2021 DOUGLAS MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLASH FLOODING ROUTE Y
EASTBOUND (DOUGLAS COUNTY).
&&Local storm report, May 27, 4:48 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 1 NW MARSHFIELD 37.35N 92.92W
05/27/2021 WEBSTER MO NWS EMPLOYEE
TREE DOWN 1 MILE NW MARSHFIELD. TIME
ESTIMATED BASED ON RADAR.
&&Local storm report, May 27, 4:50 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM TSTM WND DMG 3 NNE NORTHVIEW 37.33N 92.98W
05/27/2021 WEBSTER MO NWS EMPLOYEE
OBSERVED TREE DOWN. TIME BASED ON RADAR.
&&Local storm report, May 27, 4:53 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD 1 NNE NORTHVIEW 37.30N 92.98W
05/27/2021 WEBSTER MO NWS EMPLOYEE
WATER OVER ROADWAY. ROAD WAS CLOSED.
&&Local storm report, May 27, 4:59 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM FLASH FLOOD 1 SE PIERCE CITY 36.94N 93.99W
05/27/2021 LAWRENCE MO EMERGENCY MNGR
WATER RESCUE ONGOING.
&&Local storm report, May 27, 5:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD 1 SE JOPLIN 37.08N 94.50W
05/27/2021 JASPER MO EMERGENCY MNGR
THROUGHOUT THE DAY IN AND AROUND THE JOPLIN
AREA THERE WERE 11 ROADS CLOSED DUE TO
FLOODING AND 8 WATER RESCUES.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:12 PM CDT | River Flood Warning | SGF | Vernon | 24 hr |
| May 27, 3:27 AM CDT | Special Weather Statement | SGF | Vernon | 48 min |
| May 27, 5:11 AM CDT | Special Weather Statement | SGF | Benton | 34 min |
| May 27, 9:45 AM CDT | River Flood Warning | SGF | Cedar | 11 hr |
| May 27, 9:45 AM CDT | River Flood Warning | SGF | Vernon | 11 hr |
| May 27, 10:32 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 4 hr |
| May 27, 10:53 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 19 more | 8 hr |
| May 27, 11:11 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 8 hr |
| May 27, 11:15 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 45 min |
| May 27, 11:37 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 38 min |
| May 27, 11:45 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 60 min |
| May 27, 12:07 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 53 min |
| May 27, 12:24 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 66 min |
| May 27, 12:45 PM CDT | Flash Flood Warning | SGF | Barry, Jasper, Lawrence, Newton | 6 hr |
| May 27, 12:52 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 38 min |
| May 27, 1:07 PM CDT | Flash Flood Warning | SGF | Camden, Christian, Dallas, Greene, Laclede, Polk and 1 more | 5 hr |
| May 27, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 41 min |
| May 27, 1:19 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 56 min |
| May 27, 1:29 PM CDT | Flash Flood Warning | SGF | Barry, Lawrence, Newton | 6 hr |
| May 27, 1:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 59 min |
| May 27, 1:35 PM CDT | Special Weather Statement | SGF | Christian, Stone | 55 min |
| May 27, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 54 min |
| May 27, 1:54 PM CDT | Special Weather Statement | SGF | Dent, Texas | 51 min |
| May 27, 2:11 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone | 6 hr |
| May 27, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 47 min |
| May 27, 2:37 PM CDT | Flash Flood Warning | SGF | Douglas | 6 hr |
| May 27, 2:37 PM CDT | Special Weather Statement | SGF | Howell | 53 min |
| May 27, 2:55 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| May 27, 3:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 43 min |
| May 27, 3:28 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 62 min |
| May 27, 3:36 PM CDT | Special Weather Statement | SGF | Christian | 39 min |
| May 27, 3:42 PM CDT | Areal Flood Advisory | SGF | Barry, McDonald | 6 hr |
| May 27, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 41 min |
| May 27, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 36 min |
| May 27, 4:14 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 27, 4:31 PM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| May 27, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
| May 27, 5:52 PM CDT | Flash Flood Warning | SGF | McDonald | 4 hr |
| May 27, 6:41 PM CDT | Areal Flood Warning | SGF | Barry, Jasper, Lawrence, Newton | 22 hr |
Nearby
Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.